# SDR DALA2021050402539

- Difficulty date: May 4, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N515DN
- Make and model: Airbus A350-941
- Aircraft serial: 0404
- Aircraft time: 2,024 hours, 217 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Row 40 Def
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3515 MASKS FELL AT ROW 40 DEF. CORRECTIVE ACTION: REINSTALLED MASK AT SAME LOCATION REF A350-A-35-21. (7452340)
